Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 32, NWS Milwaukee, WI

May 21, 2024Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at May 21, 2024, 10:45 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2024, 10:45 PM CDT (03:45 UTC)
Expired
May 21, 2024, 11:15 PM CDT
In force
30 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:58 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

599 
WFUS53 KMKX 220345
TORMKX
WIC025-055-105-220415-
/O.NEW.KMKX.TO.W.0032.240522T0345Z-240522T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1045 PM CDT Tue May 21 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Northeastern Rock County in south central Wisconsin...
  Southeastern Dane County in south central Wisconsin...
  Southwestern Jefferson County in southeastern Wisconsin...

* Until 1115 PM CDT.

* At 1044 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Edgerton, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Janesville, Whitewater, Fort Atkinson, Milton, Edgerton, Lake
  Koshkonong, Fulton, Albion, Busseyville, Indianford, and Leyden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4268 8912 4285 8919 4298 8886 4288 8866
      4284 8875 4284 8877 4283 8878
TIME...MOT...LOC 0344Z 226DEG 46KT 4278 8908 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BOXELL
1 follow-up statement
787 
WWUS53 KMKX 220407
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1107 PM CDT Tue May 21 2024

WIC025-055-105-220417-
/O.EXP.KMKX.TO.W.0032.000000T0000Z-240522T0415Z/
Rock WI-Dane WI-Jefferson WI-
1107 PM CDT Tue May 21 2024

...THE TORNADO WARNING FOR NORTHEASTERN ROCK...SOUTHEASTERN DANE AND
SOUTHWESTERN JEFFERSON COUNTIES WILL EXPIRE AT 1115 PM CDT...

The tornado threat has diminished and the Tornado Warning will be 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area.

A Tornado Watch remains in effect until midnight CDT for south
central and southeastern Wisconsin.

LAT...LON 4268 8912 4285 8919 4298 8886 4288 8866
      4284 8875 4284 8877 4283 8878
TIME...MOT...LOC 0407Z 226DEG 46KT 4297 8882 

$$

BOXELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 9:55 PM CDT, 50 minutes earlier. Its key messages:

  • Tornado Watch continues until midnight CDT for all of southern Wisconsin. Severe thunderstorms will continue to shift northeastward this evening across the area. Damaging winds will be the primary concern, though large hail and isolated tornadoes remain possible.
  • Gale Warning in effect for the southern two thirds of the open waters of Lake Michigan, as well as for the nearshore waters, for strong south winds ahead of the cold front.
Area forecast discussion, May 21, 9:55 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
955 PM CDT Tue May 21 2024

.KEY MESSAGES...

- Tornado Watch continues until midnight CDT for all of
  southern Wisconsin. Severe thunderstorms will continue to
  shift northeastward this evening across the area. Damaging
  winds will be the primary concern, though large hail and
  isolated tornadoes remain possible.

- Gale Warning in effect for the southern two thirds of the open
  waters of Lake Michigan, as well as for the nearshore waters,
  for strong south winds ahead of the cold front.

&&

.UPDATE...
Issued 955 PM CDT Tue May 21 2024

Severe storms will continue to shift northeast across the area
this evening, exiting to the east around or soon after midnight.
Damaging winds are the main concern with these storms, with
large hail and brief spin-up tornadoes still possible. There is
still strong upward vertical motion with the cold front and
associated low level frontogenesis response. The passing 500 mb
shortwave trough will also provide some upward vertical motion,
with strong low layer and deep layer bulk shear in place. Mean
Layer CAPE of 1500 to 2000 J/kg remains as well ahead of the
front, so think that severe storms should continue through most
of the rest of the area late this evening.

Wood

&&

.SHORT TERM...
Issued 244 PM CDT Tue May 21 2024

Tonight through Wednesday night:

Low to mid level warm, moist advection continues from IA into
WI. The sfc warm front is currently stalled and stretches from
near Lake Geneva to just south of Madison. This area of 1000-925
mb frontogenesis then extends south through ern IA into ne MO.
A strong storm has developed along this boundary west of
Dubuque. Isold SVR storms will continue to be possible until
the more widespread convection arrives this evening.

The warm front should still move toward central WI by early
evening as the deepening sfc low over wrn IA tracks to just
west of KMSP by 00Z Wed. The amplifying upper wave, strong cold
front, and a broken to solid line of convection will then sweep
across WI this evening. Mdt to strong deep layer shear and
strong low level shear is present but there are limiting factors
to the severe potential this evening. An area of high MLCIN
exists over far wrn WI into ne IA where rounds of storms have
kept the warm front from advancing nwd. Also, an incoming warm
layer from 800-700 MB could yield a high LFC and very low 0-3 km
CAPE even after the warm front advances. In addition, boundary
layer cooling will begin to occur as sunset approaches. Although
there would still be some tornado risk over south central WI,
damaging winds and hail may be more probable. The warm layer and
building MLCIN could then actually cause the line to dissipate
over far se WI as indicated by some CAMs.

Cold advection to then take hold into Wed AM with a shortwave
trough to pass in the afternoon. Despite the trough, drying
conditions should bring some sunshine for the afternoon and high
temps in the lower 70s. High pressure will then pass to the
south Wed nt with lgt swly winds over srn WI.

Gehring

&&

.LONG TERM...
Issued 244 PM CDT Tue May 21 2024

Thursday through Tuesday:

Height rises associated with an upper level ridge will propagate
eastward across Wisconsin on Thursday which combined with surface
high pressure and dry air throughout the column will allow for dry
and sunny weather with highs in the upper 70s.

Showers and storms are expected to return Friday as the next
500hPa shortwave trough ejects off the Rocky Mountains and
traverses the northern Great Plains Thursday afternoon and
overnight. Current model guidance depicts this trough taking on
more of a negative tilt as it moves towards Wisconsin with a
deepening low pressure system at the surface moving northeastward
across Minnesota. Model soundings indicate decent mid-level lapse
rates and CAPE values as well as modest 0-6km wind shear in the
afternoon with a surface cold front progged to move across the
state throughout the day which would prove to be a forcing
mechanism. The mesoscale parameters combined with the upper level
dynamics suggests there may be potential for stronger storms on
Friday. However, there is the issue of potential morning
convection depleting the environment of these better conditions,
leading to uncertainty in the potential strength of Friday storms.
Discrepancy between the models still exists with the GFS.

A Tornado Watch has been issued for most of southern Wisconsin
until midnight, with multiple rounds of strong to severe storms
possible, indicating a faster and stronger solution as compared
to the Euro/Canadian which would impact the strength of storms.
These variations will dissipate over the next few days though
and we should get a clearer picture as we get closer to Friday.

Upper level ridging and surface high pressure will briefly pass
through Wisconsin Saturday before yet another upper level
shortwave trough and associated surface low deepen across the
Plains before moving towards Wisconsin. There is again
discrepancy between the models with the location and path of this
low on Sunday with the Euro/Canadian bringing the low into
southern Wisconsin allowing for shower/storm chances across our
area while the GFS keeps the low further south across Illinois and
Indiana with the Wisconsin/Illinois border perhaps seeing a
little precipitation. Have gone with 30%-40% PoPs Sunday into
early Monday given the uncertainty associated with this system.
Weak upper level ridging will move through Wisconsin Monday and
should provide for drier conditions early next week.

Falkinham/Gehring

&&

.AVIATION...
Issued 955 PM CDT Tue May 21 2024

Severe storms should continue to push northeast across the area
late this evening, exiting to the east around or soon after
midnight CDT. Damaging winds are the main hazard, though large
hail and a brief spin-up tornado are still possible. May see IFR
visibility and MVFR ceilings in any storms.

Gusty south winds may increase until the cold front passes, with
gusts to 30 knots or so expected, especially for terminals
closer to Lake Michigan. Low level wind shear is also expected
ahead of the front, with southwest winds at 2000 feet AGL around
45 to 50 knots.

Winds will shift to the southwest behind the cold front later
tonight, remaining gusty into Wednesday and slowly veering to
the west. A period of MVFR category ceilings below 2000 feet AGL
are possible later tonight and into Wednesday morning, before
becoming VFR again by Wednesday afternoon. Skies should scatter
out in the late morning or early afternoon.

Wood

&&

.MARINE...
Issued 955 PM CDT Tue May 21 2024

Low pressure around 29.3 inches near the Twin Cities will
strengthen to 29.1 inches and track to north of Lake Superior
overnight. South gales are expected into the overnight hours
over the southern two thirds of the lake. Waves will increase as
well during this time.

Widespread thunderstorms are expected to move across the lake into
the overnight hours, and may contain damaging winds.

A strong cold front will then veer the winds to southwesterly
late tonight, with the gusty winds continuing over the north half
of the lake through Wednesday. A Small Craft Advisory is in
effect for the nearshore waters after the Gale Warning expires
and into Wednesday afternoon.

Light to modest southwest winds will then prevail over the
entire lake for Wednesday night and Thursday.

Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ366-LMZ565-LMZ567-LMZ643-LMZ644-
     LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 4 AM
     Wednesday.

     Small Craft Advisory...LMZ645-LMZ646...4 AM Wednesday to 10 AM
     Wednesday.

     Small Craft Advisory...LMZ643-LMZ644...4 AM Wednesday to 4 PM
     Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 21, 8:19 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
819 PM CDT Tue May 21 2024

WIZ046-047-051-052-056>060-062>072-230130-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Tornado Watch is in effect until midnight CDT tonight for all
of the forecast area.

A line of severe thunderstorms will move east across southern
Wisconsin this evening. Widespread damaging winds, tornadoes, and
very large hail will be possible across the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional thunderstorms are possible Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this evening.

LMZ643>646-230130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Tornado Watch is in effect until midnight CDT tonight for the
nearshore waters of Lake Michigan.

A line of severe thunderstorms will move across the western shore
of Lake Michigan late this evening, with damaging winds the main
hazard.

A Small Craft Advisory is in effect tonight into Wednesday
afternoon for gusty south winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Small Craft Advisory remains in effect into Wednesday
afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-230130-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
819 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Developing southerly winds will approach gale force tonight.

A line of strong to severe thunderstorms will move across Lake
Michigan late this evening into the overnight hours, with damaging
winds the main hazard.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

Wood
www.weather.gov/mkx

In the hours before

Special weather statement, May 21, 9:30 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
930 PM CDT Tue May 21 2024

WIZ062-063-067-068-220300-
Green WI-Lafayette WI-Iowa WI-Dane WI-
930 PM CDT Tue May 21 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN LAFAYETTE...WESTERN
GREEN...EASTERN IOWA AND WESTERN DANE COUNTIES THROUGH 1000 PM CDT...

At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Spring Green to near
Warren. Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Middleton, Waunakee, Mount Horeb, Prairie Du Sac, Sauk City, Cross
Plains, Mazomanie, Black Earth, Argyle, Blanchardville, Barneveld,
Dane, Wiota, Blue Mounds, Arena, Ridgeway, South Wayne, Waldwick,
Fayette, and Lamont.

This includes the following highways...
 Interstate 39/90/94 near mile marker 124.
 U.S. Highway 18 between mile markers 50 and 73.
 U.S. Highway 12 near mile marker 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.

&&

LAT...LON 4251 9008 4315 9006 4316 9005 4320 8999
      4319 8990 4320 8985 4324 8980 4326 8974
      4329 8971 4329 8938 4285 8974 4251 8975
TIME...MOT...LOC 0230Z 225DEG 56KT 4310 8999 4258 9003

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

GAGAN
Local storm report, May 21, 9:56 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
956 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     Tstm Wnd Gst     Belleville              42.86N 89.53W
05/21/2024  M74 MPH          Dane               WI   Mesonet

            Time estimated by radar.

&&

DDV
Local storm report, May 21, 9:57 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
957 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     Hail             1 W Fall River          43.38N 89.06W
05/21/2024  M1.00 Inch       Columbia           WI   Public

&&

DDV
Local storm report, May 21, 10:03 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     New Glarus              42.81N 89.63W
05/21/2024                   Green              WI   Broadcast Media

            Part of an apartment roof missing. Time
            estimated based on radar. Report relayed
            broadcast media.

&&
Local storm report, May 21, 10:06 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1006 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Dmg     2 W Dodgeville          42.96N 90.16W
05/21/2024                   Iowa               WI   Broadcast Media

            Shed roof blown off outside of Dodgeville.
            Time estimated based on radar. Report
            relayed via broadcast media.

&&
Local storm report, May 21, 10:11 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1011 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     Tstm Wnd Dmg     Janesville              42.68N 89.02W
05/21/2024                   Rock               WI   Emergency Mngr

            Numerous reports of downed trees and power
            lines across the Janesville area. With a few
            reports of trees falling on vehicles. Time
            estimated based on radar.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:04 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Sauk56 min
May 21, 7:07 PM CDTTornado WarningMKXDane, Iowa23 min
May 21, 7:10 PM CDTTornado WarningMKXColumbia, Sauk35 min
May 21, 7:18 PM CDTTornado WarningMKXColumbia, Dane, Iowa, Sauk42 min
May 21, 7:28 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk47 min
May 21, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Green, Iowa, Lafayette64 min
May 21, 7:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Green Lake, Marquette73 min
May 21, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Jefferson, Rock39 min
May 21, 7:52 PM CDTTornado WarningMKXColumbia, Dane, Dodge38 min
May 21, 7:56 PM CDTTornado WarningMKXGreen, Lafayette34 min
May 21, 7:58 PM CDTTornado WarningMKXDane32 min
May 21, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Marquette and 1 more56 min
May 21, 8:11 PM CDTTornado WarningMKXFond du Lac, Green Lake, Marquette34 min
May 21, 8:18 PM CDTTornado WarningMKXDodge, Fond du Lac42 min
May 21, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXIowa, Sauk38 min
May 21, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Dodge, Green, Jefferson, Rock, Waukesha71 min
May 21, 8:41 PM CDTTornado WarningMKXFond du Lac34 min
May 21, 8:44 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette46 min
May 21, 8:47 PM CDTSevere Thunderstorm WarningMKXRock, Walworth28 min
May 21, 8:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk23 min
May 21, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Sheboygan, Washington46 min
May 21, 9:00 PM CDTTornado WarningMKXFond du Lac, Sheboygan30 min
May 21, 9:03 PM CDTSevere Thunderstorm WarningMKXFond du Lac27 min
May 21, 9:10 PM CDTGale WarningMKX9 hr
May 21, 9:10 PM CDTSmall Craft AdvisoryMKX22 hr
May 21, 9:11 PM CDTSpecial Marine WarningMKX2 hr
May 21, 9:13 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha32 min
May 21, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXFond du Lac, Sheboygan38 min
May 21, 9:28 PM CDTSevere Thunderstorm WarningMKXDane, Green47 min
May 21, 9:30 PM CDTSpecial Weather StatementMKXGreen30 min
May 21, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge36 min
May 21, 10:10 PM CDTSevere Thunderstorm WarningMKXGreen, Rock50 min
May 21, 10:14 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson46 min
May 21, 10:25 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Rock50 min
May 21, 10:40 PM CDTTornado WarningMKXDane, Jefferson19 min
May 21, 10:48 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock42 min
May 21, 11:32 PM CDTSpecial Marine WarningMKX118 min
May 21, 11:33 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha42 min
May 21, 11:47 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha43 min
May 22, 12:10 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha31 min
May 22, 12:28 AM CDTSpecial Weather StatementMKXMilwaukee, Racine32 min
May 22, 11:35 AM CDTRiver Flood WarningMKXSauk69 hr
May 22, 5:10 PM CDTSpecial Weather StatementMKXIowa35 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk29 min
May 22, 6:14 PM CDTSpecial Weather StatementMKXIowa31 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.